# SDR 2002UALA01901

- Difficulty date: December 30, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 40,441 hours, 14,930 cycles
- Engine: Pwa PW2037
- Engine time: 28,515 hours, 10,488 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 1B5222
- Part serial: DKTBAA1512
- Condition: Failed
- Location: Stage 2 Turbine
- Part time: 33,621 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE EICAS MSG FOR FUEL FILTER. SUPPLEMENTAL DATA UPDATE AT ENGINE TEARDOWN, A STAGE 2 TURBINE BLADE FAILURE  WAS FOUND TO BE THE CAUSE.
